Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Sore, red and dry eyes. Using eye drops. Yellow crust formation. What is wrong?

Hi for the past three days I keep getting really sore, red, dry eyes . It is usually mild during the day but at night it becomes so irritating that I rub and rub which just makes them even more red. I also use eye drops continuously to relieve the dryness, but then sometimes my eyes get watery and go back to being dry. When I wake up in the morning, I usually have a small amount of yellow crusty build up but nothing severe. I once had conjuctivitis when I was little but it doesn t seem to be bad like that. Also, I noticed when I was rubbing my eyes, under my eye my skin sort of puffed up a little but it looked like a mozzie bite, just not red. Do you know what is wrong and how I can treat it?
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
It seems from the history that you have symptoms like redness, dryness , yellow crust formation in the eyes, watering... All these symptoms point towards inflammation of conjunctiva either because of allergy or because of chronic infection. The treatment of the condition is by appropriate antibiotic eye drops as advised by your eye doctor.
Regarding the second question of redness of skin and puffed up of skin indicate localized skin infection of the eyelids probably by infection which again requires treatment by antibiotic eye ointment.
Thank you
Answered: Tue, 23 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor